MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12282-013-0462-6

Медицинская библиотека · Breast cancer (Tokyo, Japan) · 2013

Radiation recall dermatitis induced by trastuzumab.

Moon Dochang, Koo Ja Seung, Suh Chang-Ok, Yoon Chang Yun, Bae Jaehyun, Lee Soohyeon

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of radiation recall dermatitis caused by trastuzumab. A 55-year-old woman with metastatic breast cancer received palliative first-line trastuzumab/paclitaxel and a salvage partial mastectomy with lymph node dissection was subsequently performed. In spite of the palliative setting, the pathology report indicated that no residual carcinoma was present, and then she underwent locoregional radiotherapy to ensure a definitive response. After radiotherapy, she has maintained trastuzumab monotherapy. Nine days after the fifth cycle of trastuzumab monotherapy, dermatitis in previously irradiated skin developed, with fever. Radiation recall dermatitis triggered by trastuzumab is extremely rare. A high fever developed abruptly with a skin rash. This may be the first case of this sort to be reported.

Для цитирования: Moon Dochang, Koo Ja Seung, Suh Chang-Ok, Yoon Chang Yun, Bae Jaehyun, Lee Soohyeon. Radiation recall dermatitis induced by trastuzumab.. Breast cancer (Tokyo, Japan). 2013. DOI: 10.1007/s12282-013-0462-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.